# SDR DL72S982494

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM STA 1070 AT LBL 55 SEAT TRACK ATTACH POINT (MARKED).  REPAIRED PER SRM 53-20-11 FIG 804A.
